# SDR AALA20050724

- Difficulty date: October 27, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N357AA
- Make and model: Boeing 767323
- Aircraft serial: 24038
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ORD - LEFT OVERWING SLIDE SQUIB DOES NOT TEST IN COCKPIT.  REPLACED M961 AND M962 BATTERY PACKS FOR LEFT OVERWING SLIDE SQUIB IN COCKPIT.  SYSTEM GROUND CHECKED NORMAL OPERATION.
